# SDR AWXA200600138

- Difficulty date: January 11, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486214
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED INTERCOSTAL CRACKED, .5 INCHES, AT AFT PRESSURE BULKHEAD BS 1019, WL 208 AND BL 37R.  MAINTENANCE DRILLED OUT DAMAGED AREA IAW BOEING 737-300 SRM 51-70-11-0G ITEM 1 FIG 1.  FABRICATED ANGLE AND FILLER IAW BOEING 737-300 SRM 51-70-11-0G FIG 1 SHEET 1.  INSTALLED FABRICATED REPAIR PARTS AT BS 1019, WL 208 AND BL 37R IAW BOEING 737-300 SRM 51-70-11-0G FIG 1.
